MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMAN BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMAN BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365045
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for poor separation with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that the bd vacutainer® barricor¿ lithium heparin plasman blood collection tubes trapped the plasma below the barrier.

Brand Name
BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMAN BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7491410
Report Number9617032-2018-02359
Device Sequence Number13831242
Product Code JKA
UDI-Device Identifier50382903650458
UDI-Public50382903650458
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2017
Device Catalogue Number365045
Device Lot Number6145853
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;